Night Nurse Capsules for Colds & Flu 10 Capsules

£4.69

Relieves: tickly cough, shivers, aches & pains, runny nose, sore throat pain, headache
And so aids restful sleep

Age of intended user: *

What are the symptoms? *

Is the intended user pregnant? *

Is the intended user breastfeeding? *

Does the intended user have any existing medical conditions? *

If yes, please specify below:

Is the intended user currently taking any other medication? *

If yes, please specify below:

Categories: ,

Product information for Night Nurse Capsules for Colds & Flu 10 Capsules

Contains Paracetamol, Promethazine and Dextromethorphan.

The Complete Night-Time Cold & Flu Remedy. Night Nurse Capsules have been specially formulated to provide a complete night-time cold and flu treatment by quickly providing relief from the major cold and flu symptoms including:

  • Headache,
  • Runny Nose,
  • Dry, Tickly Cough,
  • Shivers,
  • Aches and Pains,
  • Sore Throat Pain.

By relieving cold and flu symptoms, Night Nurse Capsules help you to get a good night’s sleep and to wake feeling better.

Relieves: tickly cough, shivers, aches & pains, runny nose, sore throat pain, headache
And so aids restful sleep

Ingredients

Each capsule contains Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg

Storage

Do not store above 25 C.

Preparation and Usage

Please read the enclosed leaflet carefully before taking this medicine

How to Take
Adults and children aged 12 years and over:
Take 2 capsules just before bedtime with a drink of water.
Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day. Not to be given to children under 12 years of age except on medical advice. Do not take for more than 3 days.

Safety Warnings

Warning. Do not exceed the stated dose.

Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Warning. May cause drowsiness. If affected, do not drive or operate machinery. Avoid alcoholic drink.

Do Not Take
With other flu, cold or decongestant products at night, or with alcohol.
If you are pregnant or breast-feeding.

Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Your Doctor
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
If symptoms persist consult your doctor.

For professional advice on medicines consult your pharmacist.
Keep out of the reach and sight of children.

Net Content

10 x Capsules

Please Note: Whilst Chemist Extra makes every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional.

*Disclaimer: Results and outcomes of this product may vary from individual to individual.

 

Reviews


There are no reviews yet.

Be the first to review “Night Nurse Capsules for Colds & Flu 10 Capsules”


Error: Cannot reach twitter servers or incorrect username